# SDR C2XA99IA160

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12039761001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND LEFT NACELLE FRAME CRACKED ON COWL FLANGE FOR PANEL 414.  WELDED CRACKED AREA IAW MIL-STD-2219, NDT PENETRANT REVEALS NO CRACK EXISTS AFTER REPAIR.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
